# SDR DL738080281

- Difficulty date: February 24, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 20,016 hours, 8,048 cycles
- Engine: Ge CFM56*
- Engine time: 20,041 hours, 8,058 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2 Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, FIRE DETECTION FAULT LIGHT ILLUMINATED BOTH FIRE DETECT LOOPS ON NR 2 ENGINE FAILED.  DURING DESCENT INTO KCVG, LIGHT WENT OUT.  FOUND NR 2 ENGINE A-LOOP WIRE BROKEN.  RETERMINATED WIRE.  REPLACED ENG/APU DETECT MODULE PER M/M.  OPS NORMAL.  CKD FOR DISCREPANCIES AT RT ENGINE B-LOOP NONE NOTED.  REPLACED ENG/APU FIRE CONTROL PANEL PER AMM 26-10-00-710-801.
